- 04-22-2008, 12:56 PM
- 04-22-2008, 01:01 PM
This all depends on the products you're taking together. If you mean like Multi's and a fat burner...take them at the same time. Nothing serious will happen.
- 04-22-2008, 01:05 PM
04-22-2008, 01:07 PM
04-22-2008, 01:08 PM
04-22-2008, 01:12 PM
04-22-2008, 01:22 PM
04-22-2008, 04:04 PM
sooo, no one knows how long it takes for a cap. to dissolve once it is taken?
06-23-2008, 11:31 PM
i hold 'em in my mouth when a product's new. it's nastily effective. reason? gelcaps have different thcknesses and dissolve periods. pills that crush -i crush them with a pill crusher or 2 spoons or in a dollar bill by rolling a quarter over it. ghettoishly effective.
06-23-2008, 11:50 PM
06-23-2008, 11:59 PM
06-25-2008, 03:52 PM
As long as the drugs don't interfere with each other (ask your pharmacist or read the pharmacology report), then mixing the drugs won't be detrimental. Sometimes you have to wait a couple of hours after eating foods with iron or taking antacids because the stomach acidity is too low to metabolize the drugs.
07-21-2008, 05:50 AM
sorta yeah. i've been known to ask people on the street who look, well, like they're doing all the wrong drugs for techniques, tools and tricks of their trade. then i apply those to some better things like vitamins, minerals and better drugs. they know how to get good scales which i then use to measure oatmeal and supplements, they know things about absorption and adminerstration because well their high is on the line and they really don't do much else all day long... and sometimes when people are ON serious drugs they find more specific ways of DOING drugs.
07-21-2008, 12:09 PM
Similar Forum Threads
- By Buffgammaman in forum SupplementsReplies: 11Last Post: 08-09-2009, 07:47 PM
- By AndreAnabolic in forum Nutrition / HealthReplies: 2Last Post: 12-06-2008, 09:26 AM
- By fresh08 in forum SupplementsReplies: 9Last Post: 11-04-2008, 12:57 AM
- By JOHNJESSICA20 in forum SupplementsReplies: 34Last Post: 08-20-2008, 02:14 PM